Research Repository

Two-Sided Matching with Endogenous Preferences

Antler, Yair (2015) 'Two-Sided Matching with Endogenous Preferences.' American Economic Journal: Microeconomics, 7 (3). 241 - 258. ISSN 1945-7669

[img]
Preview
Text
aejmicro_final version.pdf - Accepted Version

Download (104kB) | Preview
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 01 Sep 2016 09:38
Last Modified: 16 Nov 2018 09:15
URI: http://repository.essex.ac.uk/id/eprint/17493

Actions (login required)

View Item View Item